Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An approximation condition
and extremal quasiconformal extensions

Author: Edgar Reich
Journal: Proc. Amer. Math. Soc. 125 (1997), 1479-1481
MSC (1991): Primary 30C62
MathSciNet review: 1389534
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The possibility that the extremal dilatation of quasiconformal extensions from the circle is determined by quadrilaterals with vertices on the circle is related to an approximation question for holomorphic functions. This allows an alternative demonstration of a result of Anderson and Hinkkanen.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30C62

Retrieve articles in all journals with MSC (1991): 30C62

Additional Information

Edgar Reich
Affiliation: School of Mathematics, University of Minnesota, Minneapolis, Minnesota 55455-0488

PII: S 0002-9939(97)03863-X
Received by editor(s): November 27, 1995
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia